# SDR USAA051424

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 14,189 hours, 14,189 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: AT CLIP NUT HOLES - FLOOR SUPPORT Y254, C-16, 18, 21 AND BETWEEN C21-23.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 53-11-14;   CORR. LEVEL 1; TASK JA-220-53500   DEFECT SIZE: .5 INCH DIA AT 4 AREAS.
